# SDR AWXA200200555

- Difficulty date: June 3, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,217 hours, 48,438 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 654687782
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK  A 1/2" CRACK WAS FOUND ON R/H SRTINGER 18A SHEAR BEAM (WEB) AT BS 727 BULKHEAD ATTACHMENT. MAINTENANCE REMOVED CRACKED WEB, FABRICATED A NEW WEB, AND INSTALLED REPAIR IAW B737-200 SRM 51-10-1, PG. 8, DWG 65-46877 SHT 9, AND AWA ER 15-5314-02172-GF1.
